1. Science
  2. Publications
  3. Information Processing Systems
  4. 4(20)'2002
  5. Non-linear differential equations solutions of conflict structures

Non-linear differential equations solutions of conflict structures

S.V. Gadetska, V.Yu. Dubnitsky
Annotations languages:

Some solutions of Lanchester-type equations are presented in open form where right parts are products of numbers of conflicting parties.
Reference:
Gadetskaia, S.V. and Dubnitskii, V.Iu. (2002), "Reshenie nelineinykh differentsialnykh uravnenii vzaimodeistviia konfliktuiushchikh struktur" , Information Processing Systems, Vol. 4(20), pp. 205-208.